# SDR IXXA06RNG046S

- Difficulty date: May 3, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: L/E Slat
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND CORROSION OUT OF LIMITS ON INBOARD EXTENDED LEADING EDGE UPPER SKIN, STATION XFS 13.750 - 20.000 RIGHT.  PERMANENT REPAIR WAS PERFORMED IAW EWO ATI 57-084.
